Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have diarrhea, taking Doxycycline as malaria prophylactic. Had exposure to hepatitis C

Today I have had an acute on set of diarrhea, the liquid I am passing is bright yellow, this worries me because I am a G.I. tech who was recently exposed to hep c. I have defficated 6 times this morning. I have not been eating much the past couple days. Pretty much just airline food. I also just came back to the US from the Philippines. I have been taking doxycycline as a malaria prophylactic for the past month and I am set to end it in about 28 days.
I also drank multiple beers last night to celebrate my return to the states.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! For exposure to Hep C get your serology test of AntiHCV antibody and HCVRNA to be sure whether the infection is transmitted or not
For acute diarrhoea- either it is antibiotic associated diarrhoea or pseudomembranous colitis or acute GI infection. To differentiate you need to check your stool tests- r/m, clostridial toxins assay, culture and accordingly you cane be treated. I hope this willhelp you. keep in touch
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor